# SDR SWIA202056813

- Difficulty date: November 30, 2020
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119061
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA45480-670-53-61-1499 N604SK-PR1 - CHAFFING DAMAGE FOUND ON LEFT STRINGER 7 IN BETWEEN FS 1144.00 AND FS 1162.00 CAUSED FROM BROKEN BRACKETS ON LEFT WATER INJECTION LINE. TEMPORARY REPAIR OF DAMAGE FOUND ON LEFT STRINGER 7 IN BETWEEN FS 1144.00 AND FS 1162.00 DONE IN REFERENCE TO REO 670-53-61-1499 REV: - - DATE 2018-11-13 & REO 670-53-61-292 REO: "E" (REPAIR NO. 3. TEMPORARY REPAIR IS VALID FOR "8000" FLIGHT HOURS OR UNTIL NEXT C-CHECK, PART NUMBER:   - , SERIAL NUMBER: 10249, POSITION:    (C-CHECK) RO 3/10/2021    REPAIRED DAMAGE TO STRINGER 7 BETWEEN F.S. 1144.00 AND F.S 1162.00 OUTLINED IN RA45480-670-53-1499 N604SK-PR1 IAW MHIRJ REO 670-53-61-1818 REV - - DATED 2021-02-23. COMPLIED WITH ATTACHED TASK CARD 51-900-1002-SKY AND M-337. ADDED WEIGHT TOTAL 0.20LBS. REF ATTACHED CONTINUATION FOR WORK PERFORMED, NO FURTHER ACTION REQUIRED.
